I started taking St John's Wort tablets five days ago and I'm thinking about upping the dose and taking two tablets a day instead of one because it hasn't improved anything, in fact my mood has dipped further as far as me going to bed thinking about how I don't have a future and there's no point caring on which I haven't thought like in a few weeks at least.
On the back of the packet, it says that it shouldn't be used by people under 18 but I saw that as an over-reaction by the UK as when I looked it up online I read multiple times that St John's Wort been successful mainly on children and teens. But maybe that's why it isn't working, I don't know.
The dosage is 250mg of extract (as dry extract) from St John's Wort aerial parts (Hypericum perforatum L.) (3:5-6:1)(equialent to 875-1500mg of St John's Wort.) I'm not sure if doubling the dosage will do more bad than good as it says on the pack not to go over but maybe if I do it will start working properly.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.